R Pharmacy | Actimol Kids Paracetamol 250mg/5ml Suspension 60ml
Actimol PCM 250mg Suspension is specially formulated paracetamol for kids.
This product is indicated for the relief of fever, headache and symptoms of cold and flu, toothache, earache, discomfort from teething and fever after vaccination.
Active Ingredient : Paracetamol
Flavour : Orange
Volume : 60ml
Suitable for kids 6-12 years
Direction of Use :
- 6 years : 5ml - 7ml, three times daily after meal
- 7 - 9 years : 7ml - 10ml, three times daily after meal
- 10 - 12 years : 10ml - 15ml, three times daily after meal
R Pharmacy | Actimol Kids Paracetamol 250mg/5ml Suspension 60ml
Actimol PCM 250mg Suspension is specially formulated paracetamol for kids.
This product is indicated for the relief of fever, headache and symptoms of cold and flu, toothache, earache, discomfort from teething and fever after vaccination.
Active Ingredient : Paracetamol
Flavour : Orange
Volume : 60ml
Suitable for kids 6-12 years
Direction of Use :
- 6 years : 5ml - 7ml, three times daily after meal
- 7 - 9 years : 7ml - 10ml, three times daily after meal
- 10 - 12 years : 10ml - 15ml, three times daily after meal